Alert archive / Mississippi / Special Weather Statements in 2016
Special Weather Statement, NWS New Orleans, LA
NWS New Orleans, LA issued this special weather statement at Aug 24, 2016, 7:21 PM CDT for Wilkinson County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2016, 7:21 PM CDT (00:21 UTC)
- Expired
- Aug 24, 2016, 8:00 PM CDT
- In force
- 39 min
- Issued by
- NWS New Orleans, LA
County Wilkinson County, MS
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1268 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
151
WWUS84 KLIX 250021
SPSLIX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
721 PM CDT WED AUG 24 2016
MSZ068-069-250100-
AMITE-WILKINSON-
721 PM CDT WED AUG 24 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN AMITE AND
WILKINSON COUNTIES...
AT 721 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BUDE TO NEAR NORWOOD. MOVEMENT WAS
NORTHWEST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CENTREVILLE...WOODVILLE...GLOSTER...DOLOROSA...
FORT ADAMS AND CROSBY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3132 9111 3135 9102 3134 9099 3135 9087
3106 9106 3100 9106 3100 9163 3104 9156
3107 9156 3112 9163 3121 9159 3124 9155
3122 9153 3123 9149 3126 9148 3128 9149
3129 9147 3132 9146 3131 9142 3137 9123
TIME...MOT...LOC 0021Z 130DEG 21KT 3145 9090 3103 9117
$$
24/RRWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this special weather statement went out at Aug 24, 4:47 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Aug 24, 4:47 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service New Orleans LA
447 PM CDT WED AUG 24 2016
.SHORT TERM...
Showers and thunderstorms were a bit more numerous over some
northern/eastern portions of the area this afternoon while
remaining more isolated in other areas. This is a response to an
inverted trough/easterly wave feature moving along the central
Gulf coast region. Another similar feature is expected to move
across the forecast area on Thursday, except an earlier start is
expected with some coastal areas likely seeing more activity in
the morning to around midday rather than late in the afternoon.
Have gone with higher rain chances tomorrow which follows a
general model/MOS blend. Areas of very heavy rainfall could again
occur leading to some localized flooding since precipitable water
is expected to remain around 2" or higher.
Drier air is expected to move into the area from the east behind
the wave Thursday night into Friday, and shower and thunderstorm
chances are expected to be less than 30 percent for most of the
area except the coastal waters which could continue to see
scattered coverage of precipitation.
Regarding temperatures, lows should be fairly similar to last few
days, except the highs on Thursday should be lower with earlier
onset of rain expected. Readings should rebound a bit Friday with
the lower rain chances.
.LONG TERM...
Another easterly wave is expected to move west across the north
Gulf of Mexico Saturday. This is expected to produce scattered
showers & thunderstorms over areas generally south of I-10 with
more isolated activity to the north. The moisture values in place
on Sunday should support similar rain chances during mainly late
morning and afternoon hours.
Beyond Sunday, the forecast depends on what happens with the
broad low pressure system currently over the northeast Caribbean
Sea known as invest 99L. Models continue to struggle with the
handling of this system, as they are apt to do before a well
defined low pressure center develops. The big change with the 12z
guidance today was the eastward shift of the ECMWF model which
keeps the low over or near Florida and the eastern Gulf of Mexico.
The big driver of movement will be the position and strength of
the large mid/upper level high pressure ridge that will be over
the mid Atlantic to Tennessee Valley region, but the models have
also varied in their handling this important feature as well. The
main emphasis is there is a chance the central Gulf coast could
eventually deal with impacts from a tropical cyclone, so we will
need to closely monitor developments and forecast trends, and be
prepared!
Regarding the local forecast, there is a large range of scenarios
from high to low PoP, and hot temperatures to rain cooled that
could cause some shifts in the forecast much of next week, so
have gone with a conservative blend with the models and WPC
guidance at this time.
&&
.AVIATION...
Expect VFR conditions to prevail over the forecast period this
afternoon through Thursday morning. There is a chance of showers
and thunderstorms in the afternoon. Have maintained VCTS in the
TAFs for the afternoon hours and will update taf site A typical
summertime pattern will continue through the end of the week.
&&
.MARINE...
Expect winds to remain generally 10 knots or less tonight before
winds pick up a bit Thursday into Friday. Easterly flow should be
set in, with some strengthening into the 10 to 15 knot range on
Thursday and holding into Friday & the weekend. Waves should be 2
feet or less tonight then 2 to 3 feet over most coastal waters
Thursday into the weekend. day with some building during the
latter part of the week. Early next week, deteriorating conditions
are expected due to the anticipation of a tropical cyclone in the
Gulf, however there is a lot of uncertainty on track. Have
increased east to northeast winds up to 15 to 20 knots on Monday
with seas building to 4 to 5 feet by late Monday or Monday night.
&&
.DECISION SUPPORT...
DSS code: Blue
Deployed: None.
Activation: None.
Activities: Flood recovery support
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 74 91 73 91 / 20 70 20 20
BTR 75 91 74 92 / 20 70 30 20
ASD 74 92 73 91 / 20 60 20 20
MSY 78 92 79 92 / 20 70 20 20
GPT 75 91 74 91 / 30 50 20 20
PQL 74 93 73 92 / 30 40 10 20
&&
.LIX Watches/Warnings/Advisories...
LA...None.
GM...None.
MS...None.
GM...None.
&&
Aviation/Decision Support...18
Rest of Discussion...22/TDHazardous weather outlook, Aug 24, 12:11 PM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1211 PM CDT WED AUG 24 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-250515- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1211 PM CDT WED AUG 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDEX VALUES MAY CLIMB INTO THE 104 TO 108 DEGREE RANGE AROUND NOON AND EARLY AFTERNOON HOURS. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. SOME OF THESE STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT LIGHTNING STRIKES...AND GUSTY WINDS. LOWER PORTIONS OF THE AMITE RIVER BASIN TOWARD LAKE MAUREPAS CONTINUE TO BE IMPACTED BY FLOODING. SOME TRIBUTARIES IN EAST BATON ROUGE...IBERVILLE AND ASCENSION PARISHES ARE EXPERIENCING BACKWATER FLOODING. PLEASE REFER TO FLOOD ADVISORIES AND STATEMENTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED...MOSTLY LATE MORNING AND AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THURSDAY...THEN ONLY ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FRIDAY AND SATURDAY. A FEW STRONG THUNDERSTORMS COULD DEVELOP EACH DAY AND PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT LIGHTNING STRIKES...AND GUSTY WINDS. HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES ARE EXPECTED DURING THE AFTERNOON EACH DAY THIS WEEK. THIS MAY PRODUCE HEAT RELATED IMPACTS TO PEOPLE OUTDOORS...ESPECIALLY IN FLOOD AFFECTED AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Aug 24, 4:34 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 434 PM CDT WED AUG 24 2016 LAZ039-040-071-072-242200- SOUTHERN TANGIPAHOA-NORTHERN TANGIPAHOA-WASHINGTON-ST. TAMMANY- 434 PM CDT WED AUG 24 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WASHINGTON... NORTHWESTERN ST. TAMMANY AND EAST CENTRAL TANGIPAHOA PARISHES... AT 434 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ENON...OR 12 MILES SOUTHWEST OF BOGALUSA...MOVING WEST AT 25 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FRANKLINTON...FOLSOM AND ENON. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3074 8992 3057 8999 3066 9040 3091 9028 TIME...MOT...LOC 2134Z 111DEG 22KT 3069 9004 24/RR
Special weather statement, Aug 24, 4:37 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
437 PM CDT WED AUG 24 2016
LAZ063-064-069-070-242200-
LOWER ST. BERNARD-UPPER PLAQUEMINES-LOWER PLAQUEMINES-UPPER ST.
BERNARD-
437 PM CDT WED AUG 24 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ST. BERNARD AND
NORTHWESTERN PLAQUEMINES PARISHES...
AT 436 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES EAST OF
POYDRAS...OR 20 MILES NORTH OF PORT SULPHUR...MOVING WEST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
POYDRAS...YSCLOSKEY AND HOPEDALE
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2959 8986 2985 8995 2988 8971 2986 8968
2988 8961 2975 8957 2976 8958 2973 8960
2974 8959 2971 8958 2972 8956 2971 8956
2970 8959 2971 8959 2972 8960 2969 8960
2967 8965 2969 8967 2967 8966
TIME...MOT...LOC 2136Z 073DEG 14KT 2979 8967
24/RRSpecial weather statement, Aug 24, 5:06 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
506 PM CDT WED AUG 24 2016
LAZ037-039-040-071-242245-
NORTHERN TANGIPAHOA-WASHINGTON-ST. HELENA-ST. TAMMANY-
506 PM CDT WED AUG 24 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WASHINGTON...
NORTHWESTERN ST. TAMMANY...NORTHERN TANGIPAHOA AND EAST CENTRAL ST.
HELENA PARISHES...
AT 506 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF FRANKLINTON...MOVING NORTHWEST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FRANKLINTON...GREENSBURG...KENTWOOD...ROSELAND...OSYKA...WILMER AND
TANGIPAHOA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3080 9008 3064 9017 3067 9025 3070 9025
3071 9026 3070 9033 3081 9067 3100 9056
3100 9044
TIME...MOT...LOC 2206Z 117DEG 23KT 3076 9021
24/RRSpecial weather statement, Aug 24, 5:08 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
508 PM CDT WED AUG 24 2016
LAZ060-061-063-064-069-070-242245-
LOWER ST. BERNARD-UPPER JEFFERSON-UPPER PLAQUEMINES-LOWER
PLAQUEMINES-ST. CHARLES-UPPER ST. BERNARD-
508 PM CDT WED AUG 24 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ST. CHARLES...
SOUTHWESTERN ST. BERNARD...NORTHWESTERN PLAQUEMINES AND NORTHWESTERN
JEFFERSON PARISHES...
AT 507 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POYDRAS...OR
11 MILES EAST OF BELLE CHASSE...MOVING WEST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
HARVEY...MARRERO...TIMBERLANE...BELLE CHASSE...AVONDALE...GRETNA...
WESTWEGO...JEAN LAFITTE...LAFITTE...ESTELLE...WOODMERE...TERRYTOWN...
VIOLET...POYDRAS AND BARATARIA.
GUSTY WINDS 30 TO 35 MPH ARE POSSIBLE WITH THIS STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2967 9016 2969 9020 2990 9022 2990 9001
2989 8999 2990 8997 2989 8994 2987 8991
2990 8994 2991 8974 2987 8970 2986 8968
2988 8960 2975 8957 2976 8958 2974 8961
2976 8963 2975 8965 2973 8965 2964 9016
TIME...MOT...LOC 2207Z 086DEG 30KT 2979 8982
24/RRSpecial weather statement, Aug 24, 6:25 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 625 PM CDT WED AUG 24 2016 LAZ036-037-MSZ069-250015- EAST FELICIANA-ST. HELENA-AMITE- 625 PM CDT WED AUG 24 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ST. HELENA... NORTHEASTERN EAST FELICIANA PARISHES IN SOUTHEASTERN LOUISIANA AND SOUTHERN AMITE COUNTIES... AT 624 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LIBERTY...MOVING WEST AT 10 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LIBERTY AND FELPS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3114 9066 3096 9069 3095 9100 3122 9097 TIME...MOT...LOC 2324Z 096DEG 7KT 3106 9077 24/RR
Special weather statement, Aug 24, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
721 PM CDT WED AUG 24 2016
MSZ068-069-250100-
AMITE-WILKINSON-
721 PM CDT WED AUG 24 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN AMITE AND
WILKINSON COUNTIES...
AT 721 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BUDE TO NEAR NORWOOD. MOVEMENT WAS
NORTHWEST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CENTREVILLE...WOODVILLE...GLOSTER...DOLOROSA...
FORT ADAMS AND CROSBY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3132 9111 3135 9102 3134 9099 3135 9087
3106 9106 3100 9106 3100 9163 3104 9156
3107 9156 3112 9163 3121 9159 3124 9155
3122 9153 3123 9149 3126 9148 3128 9149
3129 9147 3132 9146 3131 9142 3137 9123
TIME...MOT...LOC 0021Z 130DEG 21KT 3145 9090 3103 9117
24/RRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 10:49 PM CDT | Special Weather Statement | LIX | Orleans | 56 min |
| Aug 25, 9:55 AM CDT | Special Marine Warning | LIX | 35 min | |
| Aug 25, 11:13 AM CDT | Special Weather Statement | LIX | Saint Charles | 32 min |
| Aug 25, 11:24 AM CDT | Areal Flood Advisory | LIX | Jefferson | 66 min |
| Aug 25, 12:28 PM CDT | Special Weather Statement | LIX | Ascension, East Baton Rouge | 32 min |
| Aug 25, 12:32 PM CDT | Special Weather Statement | LIX | Saint Charles | 28 min |
| Aug 25, 12:58 PM CDT | Special Weather Statement | LIX | Iberville, West Baton Rouge | 32 min |
| Aug 25, 1:21 PM CDT | Special Weather Statement | LIX | Lafourche | 24 min |
| Aug 25, 1:30 PM CDT | Special Weather Statement | LIX | East Baton Rouge, West Baton Rouge | 30 min |
| Aug 25, 1:48 PM CDT | Special Weather Statement | LIX | Lafourche | 42 min |
| Aug 25, 1:51 PM CDT | Special Weather Statement | LIX | Livingston | 39 min |
| Aug 25, 2:08 PM CDT | Special Weather Statement | LIX | West Baton Rouge | 37 min |
| Aug 25, 2:10 PM CDT | Special Weather Statement | LIX | Pointe Coupee | 50 min |
| Aug 25, 2:13 PM CDT | Special Weather Statement | LIX | Pointe Coupee, West Feliciana | 47 min |
| Aug 25, 2:28 PM CDT | Special Weather Statement | LIX | East Baton Rouge, Livingston | 47 min |
| Aug 25, 2:36 PM CDT | Special Weather Statement | LIX | Ascension | 24 min |
| Aug 25, 2:40 PM CDT | Special Marine Warning | LIX | 65 min | |
| Aug 25, 2:52 PM CDT | Special Weather Statement | LIX | East Feliciana | 38 min |
| Aug 25, 3:05 PM CDT | Areal Flood Advisory | LIX | Ascension, East Baton Rouge, Iberville | 24 hr |
| Aug 25, 5:02 PM CDT | Special Weather Statement | LIX | Tangipahoa | 43 min |
| Aug 25, 2:58 PM CDT | Special Weather Statement | LIX | Hancock | 47 min |
| Aug 25, 5:03 PM CDT | Special Weather Statement | LIX | Pike | 42 min |
Nearby
Special Weather Statements in Mississippi, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.